# SDR CA040526004

- Difficulty date: May 20, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bell 206L-4
- Aircraft time: 4,294 hours
- Engine: Allsn 250C30
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Part number: 406040056107
- Condition: Corroded
- Location: M/R Gearbox
- Component: Gearbox, Bell
- Component part number: 206040004115
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A DOZEN STUD HOLES FOUND DEEPLY CORRODED AND NEEDED SPECIAL REPAIR IAW MFG INSTRUCTIONS.  THE CORROSION IS CAUSED BY DISSIMILAR METALS AND MOISTURE.  MFG CANNOT SOLVE THE PROBLEM DEFINITELY BUT SUGGEST METHODS TO SLOW IT DOWN AND DIMINISH DAMAGE TO CASE.
